# SDR CALA9800415

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14245
- Make and model: Boeing 7372C0
- Aircraft serial: 20074
- System (JASC): 3234 · Landing Gear Selector
- Part: Circuit Breaker
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE LANDING GEAR HANDLE COULD NOT BE RAISED PAST THE OFF POSITION AFTER TAKEOFF FROM MSY.  THE GEAR LIGHTS CIRCUIT BREAKER WAS FOUND POPPED.  THE CIRCUIT BREAKER WAS RESET AND THE GEAR RAISED NORMALLY.  A FEW MINUTES LATER THE LIGHTS CIRCUIT BREAKER POPPED AGAIN.  THE CIRCUIT BREAKER WAS RESET TO EXTEND THE GEAR FOR LANDING AND THE CIRCUIT BREAKER POPPED AGAIN.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE CIRCUIT BREAKER EXTREMELY WEAK.  THE LIGHTS CIRCUIT BREAKER WAS REPLACED AND OPERATION CHECKED GOOD.
